# SDR DALA2024053005659

- Difficulty date: May 27, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 28,151 hours, 11,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat 3dc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5270274) AFT WHITE LIGHT SEAT MOUNTED PATH LIGHT INOP @ SEAT 3DC. R/R EMERGENCY ESCAPE PATH LIGHT ASSY AT LOC 3DC REF B737 AMM 33-51. OPS CHECK NORMAL.
